# SDR R61A201701080030

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 32,417 hours, 19,145 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED A LANDING GEAR DISAGREE MESSAGE AND THE GEAR WOULD NOT RETRACT. CREW RETURNED TO DEPATURE AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND THE NLG SHOCK STRUT UNDER SERVICED.  MAINTENANCE SERVICED STRUT SERVICE AND PERFORMED STRUT EXTENSION AND RETRACTION CHECK IAW AMM AND OPS CHECKED GOOD.
